What happens if you use too much Adderall
Overdose symptoms of Adderall include restlessness, tremor, muscle twitches, rapid breathing, confusion, hallucinations, panic, aggressiveness, unexplained muscle pain or tenderness, muscle weakness, fever or flu symptoms, and dark colored urine. [ Source: http://www.chacha.com/question/what-happens-if-you-use-too-much-adderall ]
More Answers to "What happens if you use too much Adderall"
- What happens if you use too much Adderall
- Overdose symptoms of Adderall include restlessness, tremor, muscle twitches, rapid breathing, confusion, hallucinations, panic, aggressiveness, unexplained muscle pain or tenderness, muscle weakness, fever or flu symptoms, and dark colored ...
Related Questions Answered on Y!Answers
- Anyone have a similar experience with Adderall?
- Q: I'm a 21 y/o college student, 5'5 140 lbs, and I've had my prescription of Adderall for a little under a year now. I'm on 40 MG twice/day, and right now I'm just trying to figure out if anyone else has experienced what I've experienced.I've always been really outgoing growing up, and many times my school teachers would recommend me to see a doctor for ADD because I was bouncing off the walls so much however my parents didn't really think it was much of a problem. On the plus side, I was very outgoing, approachable, and I would say I was pretty popular in my high school and in my city. I got involved in a lot of things, and because of my outgoing, accepting nature everyone loved being around me.I got my prescription when I was going to school when I realized if my ADD was treated now, it'd only get worse. So I was prescribed Adderall 40 mg twice a day.First month, it was amazing. I got a lot of things done academically and prioritizing my time, I still felt like myself but just an enhanced version.Little by little, things changed. They were subtle changes so I didn't really think much of it until it just became too much. Sure Adderall was giving me what I needed to succeed academically... but I knew I was changing. The best way I could put it is that I began to lose my essence.The part about me that people loved being around was slowly disappearing. I started getting anxious around people, especially when meeting new people. I use to not care at all what other people thought, but those thoughts just suddenly entered my head. I'd be scared to be alone with people one on one because all I'd think about is if the other person thinks I'm weird for being too quiet.A lot of my friends began noticing, I mean it's obvious when the social butterfly becomes weird. Things got worse when I started getting paranoid about everybody. People always tell me, "Everybody loves you!" All of a sudden, I started to think that people didn't like me, EVERYONE was in some sort of plot against me and that's why everyone was so nice to me. I started to really, really believe it. I would ignore phone calls all the time, and just try to stay away. People's attempt to reach out to me, I just took it as a plot to get me down, so I ignored it, so much that I just stopped talking to most everyone I knew.I couldn't wait till Summer Break started just so I can be safe at home with my family. I decided to abstain from Adderall over the summer, and one day over the summer it was like a wave hit me that Adderall had been the cause of my actions. However, now that I've realized it, it doesn't take away from what was going through my mind. I'm still a bit overwhelmed by everything that happened, still a little bit awkward socially, but it's getting better.Has anyone else experienced this? Do you think Adderall uncovered hidden social anxiety that had been with me for awhile?
- A: I've been on adderall for 6 years and dosage does not go up to 40mgs only to 30mgs and they do not tell you to take it twice daily in most cases. sorry but this sounds like your just trying to get high or something.
- What happens when you (snort, smoke or just take) ritalin and adderall ?
- Q: Ok so its far more complicated than that ! I only want those of you who know for a fact or have tried it to answer !!!So i have ADHD and used to take Ritalin but stopped cuz of the ups and downs, my doctor prescribed adderall to me but am just waiting till she gets it ( cuz we dont have it in our country so she gets it from somewhere else ) anywayyy thats not the point,i wanna ask several questions so bare with me,,So when i take ritalin i dont feel High ..cuz its kinda the dosage am supposed to take.and i wanted to know if i snort the same amout that am supposed to take will it just function normally or will it give the same affects of speed ??like do i have to overdose to feel high ?and whats the feeling that you get ? will people kindaaaa notice difference in the behavior ? will i get all happy and hyper, or calm ?And as for smokinnnnng ritalin, what does it taste like ?? and is it better to smoke ritalin or snort it?and how muchhhhhhhh do you smoke ? like a 40g ?um...........and if i was to smoke it, should i crush them first ?? cuz i have the capsules and not the tabletts !!...... alright thats it for now ! i still have loadsss more butt well, i already wrote too much, thanks in advance and pleaseeee replyyy, i really need to know ! Thanks xx
- A: I have some 30mg XR adderall, I've heard snorting it increases the effects and hits you faster but I've never dared to, I don't recommend smoking it, who knows what the outcome would be? Depending on your dosage you don't have to overdose to get high effects. 30mg is highest dose and 60mg is a safe dose.I think the effects are exactly the same as caffeine, but with a buzz similar to.....? Alcohol. And well caffeine makes you happier because, you have more energy.People probably will notice the difference in you, you usually seem allot happier, more talkative and funny, you crack jokes and stuff... people usually like me better when I take it but, you can become very annoying sometimes. If you take a large dose you can start to shake and look like a fiend. "crack head or whatever" As for Ritalin I never tried it, but I'm guessing the effects would be similar. The stuff is addicting too so watch out, I got physically addicted for about 3 weeks, but I managed to quit, the reason I stopped is because, it's really hard on my heart and I didn't want to look like a crackhead at school..... And if it's in a capsule it's best to crush the beads up first because that gets rid of the extended release.
- PLEASE ANSWER WITHIN 4 HOURS!!! is 60mg of adderall XR safe?
- Q: info:im 15 yrs. old, 5 foot 10, and weigh 162 lbs. tomorrow, i have very important exams to take, and from using adderall XR recently, i found that it would be EXTREMELY helpful to take adderall before these tests.i have been taking 30mg adderall xr doses in the past week. the first time, it worked very effectively. after that, it didnt work very well. i would feel very mild effects, or nothing at all. today, i got a 30mg pill, pulled apart the capsule, crushed the beads to eliminate the slow release of the drug, and put the powder that i got as a result of crushing the beads back in the capsule, and took it.it kinda worked, but not like i wanted it to.im thinking about doing that same thing, just with 60mg instead of 30mg. but im afraid thats too much and i might od at school, or have very obvious side effects that people can recognize. i have done TONS of research, and the internet isnt very clear on how much is considered an od.will 60mg effect me greatly? should i even grind up the beads? should i try parachuting? does it make a difference with what you take it with, or if you eat or not before and after you take it? is it possible to od on 60mg? if so, what would happen?dont give me all that bullsh!t like, "you shouldnt be doing that, its bad for you, you dont need it, its illegal, you can get addicted"i honestly dont give a sh!t. im asking a serious question, and if i fail these exams, many bad things will happen. i gotta take it in four hours, at 5:00 am. that gives me 1 hour and 15 minutes to see what will happen before i gotta go catch the bus, so if no one gives me a helpful or serious answer, im just guna grind the 60mg up and take it all, and see what happens.you got 4 hours to convince me otherwise.
- A: Well if your body is use to 30 mill then 60 is just gonna pretty much make you feel like you did when you took 30 you might feel it a little more. I use it all the time epically when I was in school. Don't crush the little balls in it though that wont help just take it how it is. I take it for work, house cleaning, GED class, and when I wake up and am still tired. Honestly its rely not good for you the same active ingredient in it is the same thing as meth. Adderall is meth just with out all the bad chemicals, it shows up in a drug screen as meth. Same affects and everything. BUT I totally understand where your coming from I have to take it if I want to do good on something and not get tired of it easy. Adderall makes you do the absolute BEST on everything and when your on it you actually enjoy doing work at least I do. But to get back to the point your safe. Im 5'1 110 and one time I took twelve 20mg of it with in 2 days I was up for days but nothing happened to me except the come down was hard. NOW I don't recommend doing what I did I have a BIG tolerance for it you could over dose if you ever did that. For the 60mg go for and good luck on your test.
Prev Question: Is there still a swine flu threat
People also view